MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM CONSTR. LINER +5 SZ 25; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM CONSTR. LINER +5 SZ 25; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip revision approximately 5 years post implantation due to dislocation.During the revision the liner, head, and cup were revised.The stem remained implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).14-107020- frdm cnstr hd 36mm t12/14 +6mm- 951239, unknown- unknown regenerex cup- unknown, unknown-unknown stem-unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01216.Customer has indicated that the product will not be returned to zimmer biomet for investigation, requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 103531- ti low profile screw 6.5x20mm- 374180.103534- ti low profile screw 6.5x35mm- 212290.103537- ti low profile screw 6.5x50mm- 928020.123741- 3/8-24 apical hole plug 1/cup- 684860.31-323230- 3.2mmx30mm rnglc+ acet drl bit- 449430.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information on the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
FREEDOM CONSTR. LINER +5 SZ 25
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14396795
Report Number0001825034-2022-01215
Device Sequence Number20196554
Product Code KWZ
UDI-Device Identifier00880304203549
UDI-Public(01)00880304203549(17)210330(10)320100
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model NumberN/A
Device Catalogue Number11-107024
Device Lot Number320100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer05/09/2022
06/06/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date05/20/2022
06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight95 KG